Translator Disclaimer
February 2015 Differentiating the entropy of random walks on hyperbolic groups
P. Mathieu
Ann. Probab. 43(1): 166-187 (February 2015). DOI: 10.1214/13-AOP901

Abstract

We show that the asymptotic entropy of a random walk on a nonelementary hyperbolic group, with symmetric and bounded increments, is differentiable and we identify its derivative as a correlation. We also prove similar results for the rate of escape.

Citation

Download Citation

P. Mathieu. "Differentiating the entropy of random walks on hyperbolic groups." Ann. Probab. 43 (1) 166 - 187, February 2015. https://doi.org/10.1214/13-AOP901

Information

Published: February 2015
First available in Project Euclid: 12 November 2014

zbMATH: 1308.60054
MathSciNet: MR3298471
Digital Object Identifier: 10.1214/13-AOP901

Subjects:
Primary: 37D40, 60B15

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.43 • No. 1 • February 2015
Back to Top